Skip to content
Home » FASTUM gel

FASTUM gel

    FASTUM gel

    FASTUM gel ketoprofen 2.5 % is a tube of 50g for external use only.

    Package contains: The pack contains 50 g of the tube and the enclosed package leaflet.

    Composition:

    100g of gel contain: Ketoprofen 2.5g.

    FASTUM gel

    Menarini specs.

    Indication – dosage:

    See the enclosed package insert.

    To be sold on upon medical prescription.

    Keep out of the reach of children.

    Store below 25°C

    Do not expose treated areas to sunlight (even hazy) including UV from solarium during the treatment and the 2 weeks after its discontinuation.

    Use for external purpose only.

    Store at a cool and away from sunlight.

    Refer to the doctor or physician for proper dosage and indication.

    Uses: This gel is an anti-inflammatory medication used over the affected area.  It is used in the treatments of strains, sprains, swelling due to injuries, and stiffness due to arthritis. There are other minor level usages for this gel too.

    Side effects: The gel may contain irritation at the affected area for a few moments.

    If the irritation or any other unpleasant effect appears on the area, seek the help of a doctor immediately. Some patients may be hypersensitive to the ingredients used in this gel.

    Manufacturing and purchasing:

    FASTUM gel back

    FASTUM gel is manufactured by MINARINI.

    https://www.menarini.com ^(https://medicineslist.com/goto/https://www.menarini.com/en-us/)

    To buy online, go to the following link. https://www.1mg.com ^(https://medicineslist.com/goto/https://www.1mg.com/drugs/fastum-gel-282334)

     

    By: Bahaar Abdullah

    Leave a Reply

    Your email address will not be published. Required fields are marked *